MAUDE Adverse Event Report: ALLMED MEDICAL PRODUCTS CO., LTD. HENRY SCHEIN; BANDAGE ADHESIVE STRIP FABRIC LF 1" X 3"

ALLMED MEDICAL PRODUCTS CO., LTD. HENRY SCHEIN; BANDAGE ADHESIVE STRIP FABRIC LF 1" X 3"
Catalog Number 112-6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peeling (1999)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient reported directly that he had a small one-eighth inch wound and the bandaid was placed on it.Upon removal of the bandaid the wound got bigger as the glue was too strong peeling some of the skin from his hand.He has since applied a gauze.
 
Additional Manufacturer Narrative
Product was not available for evaluation.Manufacturer evaluated the device history record and retain samples.- item 1126133 was adhesive bandage, packed as per (b)(6) pks/box, (b)(6) boxes/cs, (b)(6) pks/cs.- the production process is as follows: adhesive coating - incoming inspection - loading materials on machine (substrate, medical paper rolls, releasing paper, absorbent pad) - forming and cutting - cutting the bag units - peeling bag units into single piece, box/case packing - inspection and entering into warehouse.- the dhr of and retain sample of this complained batch was reviewed: - the production process was under control without abnormity, and no change on manufacturing technology, used materials, equipment, labor, production area and environment.- the start-up verification, in-process quality control and final quality control were inspected and qualified, and the mass products were released normally.- the retain sample of this complained batch was reviewed, the adhesive status was good, and the peeling strength was tested, and the value was within the peeling strength of product spec.Product id lot# peeling strength aver.Result 1 2 3 4 5 6 7 8.1126133 a34722 38.48 32.66 36.26 35.73 40.53 39.80 39.58 40.70 37.97 ok.- the used substrate was fabric: tbj-f01, the adhesive coating grammage was within specificaiton (55+10/-5g), and the materials were inspected and qualified before issued to related process.Substrate#: tbj-f01 lot# of substrate: e32d-22122853 lot# of adhesive: e235-22100206 grammage: 55.7g.- item 1126133 was launched in production since nov 2017, and we have produced (b)(4) batches with quantity of (b)(4) cs/(b)(4) pks.The customer complaint from 2017 till now was reviewed, this is the first complaint of "too strong" - there was no change on material suppliers, each material was inspected and qualified before entering warehouse or used in related process.The retain sample of customer complained batch was good and the glue status was normal, and the peeling strength was tested, and the value was within spec: the peeling strength of product shelf life, and no abnormity was found during ipqc.

Brand Name
HENRY SCHEIN
Common Device Name
BANDAGE ADHESIVE STRIP FABRIC LF 1" X 3"
Manufacturer (Section D)
ALLMED MEDICAL PRODUCTS CO., LTD.
no. 99 jin shan road
majiadian town
zhijiang city, hubei 44320 0
CH  443200
Manufacturer (Section G)
ALLMED MEDICAL PRODUCTS CO., LTD.
no. 99 jin shan road
majiadian town
zhijiang city,, hubei 44320 0
CH   443200
Manufacturer Contact
william bagnasco
2 fleetwood ct.
ronkonkoma, NY 11779
6316563800
MDR Report Key18997749
Report Number2435946-2024-00001
Device Sequence Number2894102
Product Code KGX
UDI-Device Identifier00304040024027
UDI-Public00304040024027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/AN/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number112-6133
Device Lot NumberA34722
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale